# SDR CALA2025060405262

- Difficulty date: June 2, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 116,392 hours, 11,945 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC SMOKE SMELL MID GALLEY OVENS INOP PERFORMED OPS CHECK OF MID GALLEY OVENS NO BURNING SMELL/FAULTS NOTED. SMELLY OVENS CORRECTION CAN BE FOUND ON LP 5055964. OVEN OPS CHECK REF MM TASK 25-32-02-700-801-004.
